# SDR SWAA2022022821641

- Difficulty date: November 11, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON UPPER SURFACE OF BS1016 +13' RH FLOOR WEB; RBL 4.5 TO 6; WL 208 / BLENDED CORROSION ON R/H FLOOR WEB BS 1016+13' RBL 4.5' TO 6' WL208 1.5' X 1.5' X .004' TREATED AND PRIMERED PER EA 1-753-33704 REV IR AND ATS ER 18-05359 REV IR
